|why is it required that atripla be taken on empty stomach
Mar 29, 2009
I am assuming that it is because sustiva which is part of the combination can cause nausea and vomiting. I have taken it both ways and seems to have no such side effect. is there another reason??
| Response from Dr. Holodniy
The particular drugs in atripla are better absorbed that way. If you are having these kinds of side effects, I would suggest speaking with your doctor about perhaps changing medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.